IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this paper or follow this series

Stable Networks and Convex Payoffs

Recently a variety of link-based stability concepts have emerged in the literature on game theoretic models of social network formation. We investigate two basic formation properties that establish equivalence between some well known types of stable networks and their natural extensions. These properties can be identified as convexity conditions on the network payoff structures.

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

File URL: http://www.bus.lsu.edu/economics/papers/pap05_13.pdf
Download Restriction: no

Paper provided by Department of Economics, Louisiana State University in its series Departmental Working Papers with number 2005-13.

as
in new window

Length:
Date of creation:
Date of revision:
Handle: RePEc:lsu:lsuwpp:2005-13
Contact details of provider: Postal: Baton Rouge, LA 70803-6306
Fax: 225-578-3807
Web page: http://www.business.lsu.edu/economics
Email:


More information through EDIRC

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

as in new window
  1. Matthew O. Jackson & Asher Wolinsky, 1994. "A Strategic Model of Social and Economic Networks," Discussion Papers 1098, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
  2. Sanjeev Goyal & Sumit Joshi, 2006. "Unequal connections," International Journal of Game Theory, Springer, vol. 34(3), pages 319-349, October.
  3. Paul Belleflamme & Francis Bloch, 2001. "Market Sharing Agreements and Collusive Networks," Working Papers 443, Queen Mary University of London, School of Economics and Finance.
  4. Matthew O. Jackson, 2001. "Strongly Stable Networks," University of Oregon Economics Department Working Papers 2001-3, University of Oregon Economics Department, revised 15 Nov 2002.
  5. Bloch, Francis & Jackson, Matthew O., 2007. "The formation of networks with transfers among players," Journal of Economic Theory, Elsevier, vol. 133(1), pages 83-110, March.
  6. Antoni Calvó-Armengol & Rahmi Ilkiliç, 2004. "Pairwise-Stability and Nash Equilibria in Network Formation," Working Papers 182, Barcelona Graduate School of Economics.
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:lsu:lsuwpp:2005-13. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: ()

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.